Adderall with caffeine

Common Questions and Answers about Adderall with caffeine

adderall

I do not drink bevs with caffeine, but I do know that they do suggest for a severe HA to take OTC meds with a soda with caffeine to get the meds into ur system faster, and I have tried it and it does seem to work, unless it is just the caffeine...not sure.
I literally felt like I was losing my mind. If you are BP, talk to your doctor about taking Adderall or Adderall XR - my new Pdoc had a fit about my Adderall XR. Wanted me off immediately. Are you taking for anxiety or ADD/ADHD?
I am currently in medical school and have been taking adderall for some time now and notice that when I am taking in caffeine along with adderall I experience muscle twitching within my arms, legs, and fingers. Previously to my arrival at school, I was checked out by a neurologist who performed a NVC/EMG and said everything was fine.
Dear Tommy22, I just finished reading your posting as you requested. It's actually entitled; "I need some help with my Adderall meds." I would like to begin by sharing with you some personal history with ADHD and Adderall, as I believe that this will be useful in our discussion. I was not diagnosed with ADHD until the age of 39 and until that time I remained totally untreated. When I began taking Adderall in September of 2007 I was prescribed 10 m.g. XR (1/day).
and asked my doctor if its safer then consuming heavy caffeinated drinks, and chewing, since the days I don't take adderall I use them more, and when I take the adderall, I don't seem to use caffeine or nicotine nearly as much. Her answer was definately the adderall was the safer alternative (obviously because of the tabacco) but she wouldn't really say how caffeine compares.
Funny enough, I tolerate Adderall very well with a nominal increase in BP every so often. But my question is, why does 20oz of soda or a cup of coffee make me jittery with heart issues and Adderall does nothing of the sort? Isn't Adderall like caffeine in terms of being a stimulant, but much stronger? I'm taking 10mg IR once or twice every few days when needed.
do not take it it is addicting and has killed people especially while working out , it speeds up the heart and can cause heart attack that in conjunction with another stimulant adderal more than likely could kill you no joke.
I am on my fourth day with no Adderall. I was up to 60 mg a day and more when I had it. My son had an old script that I took one day just to see if it would help me "focus" on a work project. I am 30 years old and hate taking any medicine - always had - but God help me I became obsessed with needing it to function. all i am doing is laying on the couch and feeling achy all over.
It is quite likely that adderall may have contributed to your pvcs. It is a stimulant and just like caffeine you are more likely to have a pvc with this substance in your system. It is impossible for me to describe what is the chance that damage was done to your system. That would be a question to ask the Dr who evaluated you based upon his examination and testing.
Just think of not being on adderall as going back to your old self. p.s. (i consume massive amounts of coffee to deal with always feeling tired).
I am 23 years old and have been perscribed some form of medication for adhd since I was 16. I am now perscribed 20mg of adderall twice a day, though i rarely take more than 15-20 mg a day unless I have an exam etc. Although I do not take that much, I started to feel this year the definate need to take some EVERY day. Without it I sometimes can't get out of bed on the weekend. I limit my dose so to keep my 'addiction' at a minimum, but my question is is this really bad for me?
I have had a serious problem with caffeine ever since I got the Gardasil vaccine. Whether or not the two are related, I have no clue, but I was an avid coffee drinker, soda drinker, what have you, before I got this vaccine. About two days after I received the vaccine I started to suffer something I cannot even accurately describe--my hands would tingle, I would feel like I was dying, I felt like I had the flu and I had a horrible fever.
I have been taking celexa since december 2008 at 40 mg a day along with 25 mg of adderall xr I seem to have been doing good for awhile then it seemed not to be so effective anymore.
Try to stay away from the caffeine and sugar drinks right now..OK..Good Luck and I am glad you are still with us..Oh you poor thing.
Believe me it wasn't the adderall. I've been looking up adderall overdoses because I found out my brother took over 225 mg in 8 hours.
I would just make sure you're not having a hypoglycemic reaction (I know during those long hours of study it's easy to forget to eat). You might look into trying the Wellbutrin with the adderall as well. It seems to be a great combination and has helped with my anxiety in addition to my focus issues. Instead of caffeine you may want to invest in some B-complex drops. Found a bottle at Wallgreen's. They're sublingal drops that have 1200% of your daily B-12 requirements. It REALLY helps.
I know that marijuana, adderall and caffeine can have effects on the same neurotransmitters so I think my problems stem from the high volatility of chemical balances in my brain. As I type this, I realize how completely insane I sound and how sincerely scared I am. I would really appreciate hearing from other users of Adderall and marijuana to hear if anyone has suffered similar side effects. I would also really appreciate a serious tone to the nature of comments.
My freshman year I took 60 mg a day and drank two redbulls (caffene interacts with adderall, intensifies it) I had a 3.4 GPA and partied hard EVERY night til 4 am would get up at 7 am and never miss a class or an assignment. By the end of the last semester, right around when Brittney Spears shaved her head, I was feeling like I was going insane too.
Drink that. Stay calm with your feet up. No caffeine, no smoking. Don't take another pill of any kind! Get a friend to come over and stay with you tonight. Drink some milk. Don't take anything else, that's important. Get yourself checked out...you can tell the ER folks that you're NOT on Sub anymore...because you're not...
doing some research on Adderall...3rd day on it, helps out, but severe headaches, constipation and stomach upset.
I TOOK RITALIN FOR ABOUT 4 YEARS AND HAVE HAD IRREGULAR HEART RHYTHMNS EVEN THOUGH I HAVE BEEN TOLD I AM HEALTHY FOR THE MOST PART----SO RITALIN CAN SCREW ABOUT YOUR HEART ---SOMETIMES----IN SOME PEOPLE---I MIGHT BE VERY SENSITIVE TO RITALIN NOW AND DOCTOR IS DETOXING ME FOR 2 MONTHS FROM RITALIN----I USED TO HAVE CAFFEINE WITH RITALIN A LOT-TERRIBLE IDEA!!!!!!!!!!!!
There ARE ways you can manage your lifestyle that wouldn't include self medicating with your Adderall. You will benefit from making changes in many different ways...your anxiety will improve, your sleep, and your overall sense of well being, and actually you may find that you're BETTER able to function. I would have an honest chat with your doc about this, and I most definitely wouldn't recommend adding any other habit forming meds (like an benzodiazepine) to the mix.
He hasn't ever suggested any type of NA or AA and now he has presribed him Adderall (with a a diagnosis of Adult Adhd)!! WHY ON EARTH WOULD would you ever prescribe a highly addictive stimulant to someone who is addicted to stimulants?? Now perhaps the ADHD diagnosis is correct (hints the addictive personality,etc.) but EVERYTHING i have read on Adderall says "you should not take Adderall if you have a history of drug and/or alcohol abuse".
I appreciate your answers as to how this may be triggering him with the extra caffeine jolt. Looks like I just have a lot more research to do. Since he is only 93 pounds, and on a 60mg dosage (which knocks him out if we give it to him in the morning) perhaps a second opinion as to what is right for our particular child is in order. The Adderall was working pretty well in a 10mg dosage once per day, so it seems as if this was a pretty big jump.
I also tried Adderall thinking maybe it was ADHD but the Adderall sent me for a bigger loop. So, my question is what is going on and how long will this last. Also if there is anything I can do to make it better sooner. Feels like I'm going to blow a fuse. Thank you in advance for your advice.
i read in a medical journal that a truly ADHD child would respond differently from normal people when intaking caffeine-that it calms them. Although we dont normally drink caffeine or carbonated drinks, i am wondering if this could be something to help in calming this child and enable him be able to concentrate in school. ? if not do you have any other thoughts for me other then medication.
I never experienced anything like the guy who said he had terrible paranoia and twitches from adderall, but I have had my battles with adderall addiction. I would try concerta if I were you. Stratera just made me super depressed and didn't help with the ADD at all. But my sister swears by it, so to each his own. Something that really helped me when I came off of adderall was lots and lots of exercise and a proper diet.
Surely you are sufficiently educated to know that you are abusing Adderall. Your symptoms are consistent with this abuse.
MedHelp Health Answers